MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SEC SET 20DP 30IN W/HANGER LL; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SEC SET 20DP 30IN W/HANGER LL; INTRAVASCULAR ADMINISTRATION SET
Model Number 72213N
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: medical device lot #: 22079282, medical device expiration date: 14jul2025, device manufacture date: 13jul2022.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd sec set 20dp 30in w/hanger ll there was a clog.There was no report of patient impact.The following information was provided by the initial reporter: "nursing is stating that the secondary sets are causing issues with med infusions.The filter isn¿t allowing for proper infusion of a secondary when administering with a glass bottle (a few meds come in bottles).".
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.It was reported by customer that "secondary sets are causing issues with med infusions.The filter isn¿t allowing for proper infusion of a secondary when administering." the customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model 72213n lot number 22079282 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 72213n lot number 22079248 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD SEC SET 20DP 30IN W/HANGER LL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15813221
Report Number9616066-2022-01757
Device Sequence Number15214672
Product Code FPA
UDI-Device Identifier07613203010078
UDI-Public07613203010078
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/12/2025
Device Model Number72213N
Device Catalogue Number72213N
Device Lot Number22079248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown